Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/88076
Full metadata record
DC FieldValueLanguage
dc.contributor.CRUESPUNIVERSIDADE ESTADUAL DE CAMPINASpt_BR
dc.identifier.isbnpt_BR
dc.contributor.authorunicampSan Martin, Luiz Antonio Barrerapt_BR
dc.contributor.authorunicampRibeiro Júnior, Rodolfo de Paulapt_BR
dc.typeArtigopt_BR
dc.titleControllability on Sl(2, ℂ) with restricted controlspt_BR
dc.title.alternativept_BR
dc.contributor.authorAyala, Victorpt_BR
dc.contributor.authorRibeiro Jr., Rodolfopt_BR
dc.contributor.authorSan Martin, Luiz A. B.pt_BR
unicamp.authorRibeiro, R., Institute of Mathematics, Universidade Estadual de Campinas, Campinas, SP, Brazilpt_BR
unicamp.authorMartin, L.A.B.S., Institute of Mathematics, Universidade Estadual de Campinas, Campinas, SP, Brazilpt_BR
unicamp.author.externalAyala, V., Departamento de Matem̀atica, Universidad Cat̀olica Del Norte, Casilla 1280, Antofagasta, Chilept
dc.subjectControlabilidadept_BR
dc.subjectLie, Grupos dept_BR
dc.subject.otherlanguageControllabilitypt_BR
dc.subject.otherlanguageLie groupspt_BR
dc.description.abstractIn this paper we study controllability of affine invariant control systems on the group Sl(2, C) with restricted controls. We develop a method based on the action of Sl(2, ℂ) on the sphere S2 ≈ ℂ ∪ {∞} by Möbius functions. Some controllability results are proved. It is proved also that controllability with restricted controls is not a generic property, contrary to the case of unrestricted controls, as proved in the classic paper by Jurdjevic and Kupka. © 2014 Society for Industrial and Applied Mathematics.en
dc.description.abstractIn this paper we study controllability of affine invariant control systems on the group Sl(2, C) with restricted controls. We develop a method based on the action of Sl(2, C) on the sphere S2 ≈ C ∪ {∞} by M¨obius functions. Some controllability results arpt_BR
dc.relation.ispartofSIAM Journal on control and optimizationpt_BR
dc.relation.ispartofabbreviationSIAM j. control optim.pt_BR
dc.publisher.cityPhiladelphia, PApt_BR
dc.publisher.countryEstados Unidospt_BR
dc.publisherSociety for Industrial and Applied Mathematicspt_BR
dc.date.issued2014pt_BR
dc.date.monthofcirculationpt_BR
dc.identifier.citationSiam Journal On Control And Optimization. Society For Industrial And Applied Mathematics Publications, v. 52, n. 4, p. 2548 - 2567, 2014.pt_BR
dc.language.isoengpt_BR
dc.description.volume52pt_BR
dc.description.issuenumber4pt_BR
dc.description.issuesupplementpt_BR
dc.description.issuepartpt_BR
dc.description.issuespecialpt_BR
dc.description.firstpage2548pt_BR
dc.description.lastpage2567pt_BR
dc.rightsabertopt_BR
dc.rightsAbertopt_br
dc.sourceSCOPUSpt_BR
dc.identifier.issn0363-0129pt_BR
dc.identifier.eissn1095-7138pt_BR
dc.identifier.doi10.1137/130943662pt_BR
dc.identifier.urlhttps://epubs.siam.org/doi/10.1137/130943662pt_BR
dc.description.sponsorshipCNPQ - CONSELHO NACIONAL DE DESENVOLVIMENTO CIENTÍFICO E TECNOLÓGICOpt_BR
dc.description.sponsorshipFAPESP - FUNDAÇÃO DE AMPARO À PESQUISA DO ESTADO DE SÃO PAULOpt_BR
dc.description.sponsordocumentnumber303755/09-1; 476024/2012-9pt_BR
dc.description.sponsordocumentnumber2012/18780-0pt_BR
dc.date.available2015-06-25T18:03:51Z
dc.date.available2015-11-26T15:06:09Z-
dc.date.accessioned2015-06-25T18:03:51Z
dc.date.accessioned2015-11-26T15:06:09Z-
dc.description.provenanceMade available in DSpace on 2015-06-25T18:03:51Z (GMT). No. of bitstreams: 1 2-s2.0-84906818865.pdf: 454768 bytes, checksum: 066d96f9ba94d87d7bc27784f16ab8af (MD5) Previous issue date: 2014 Bitstreams deleted on 2021-01-04T14:26:04Z: 2-s2.0-84906818865.pdf,. Added 1 bitstream(s) on 2021-01-04T14:27:03Z : No. of bitstreams: 2 2-s2.0-84906818865.pdf: 356438 bytes, checksum: b012011448eb1c5fb7e9d3c2f7ba8695 (MD5) 2-s2.0-84906818865.pdf.txt: 57413 bytes, checksum: 158c92f05dab2d08a84ab9dcac6e3cff (MD5)en
dc.description.provenanceMade available in DSpace on 2015-11-26T15:06:09Z (GMT). No. of bitstreams: 2 2-s2.0-84906818865.pdf: 454768 bytes, checksum: 066d96f9ba94d87d7bc27784f16ab8af (MD5) 2-s2.0-84906818865.pdf.txt: 57413 bytes, checksum: 158c92f05dab2d08a84ab9dcac6e3cff (MD5) Previous issue date: 2014en
dc.identifier.urihttp://www.repositorio.unicamp.br/handle/REPOSIP/88076
dc.identifier.urihttp://repositorio.unicamp.br/jspui/handle/REPOSIP/88076-
dc.identifier.idScopus2-s2.0-84906818865pt_BR
dc.description.referenceAyala, V., San Martin, L.A.B., Controllability of two-dimensional bilinear systems: Restricted controls and discrete-time (1999) Proyecciones, 18, pp. 207-223pt_BR
dc.description.referenceEl Assoudi, R., Gauthier, J.P., Kupka, I., On subsemigroups of semisimple Lie groups (1996) Ann. Inst. H. Poincaré, 13, pp. 117-133pt_BR
dc.description.referenceEl Assoudi, R., Semigroups of simple Lie groups and controllability (2014) J. Dyn. Control Syst., 20, pp. 91-104pt_BR
dc.description.referenceBarros, C.J.B., Gonçalves, J.R., Do Rocio, O., San Martin, L.A.B., Controllability of two-dimensional bilinear systems (1996) Rev. Proyecciones, 15, pp. 111-139pt_BR
dc.description.referenceBarros, C.J.B., San Martin, L.A.B., Controllability of discrete-time control systems on the symplectic group (2001) Systems Control Lett., 42, pp. 95-100pt_BR
dc.description.referenceGauthier, J.P., Kupka, I., Sallet, G., Controllability of right invariant systems on real simple Lie groups (1984) Systems Control Lett., 5, pp. 187-190pt_BR
dc.description.referenceHelgason, S., (1978) Differential Geometry, in Lie Groups and Symmetric Spaces, , Academic Press, New Yorkpt_BR
dc.description.referenceJòo, I., Tuan, N.M., On controllability of bilinear systems II (controllability in two dimensions) (1992) Ann. Univ. Sci. Budapest, 35, pp. 217-265pt_BR
dc.description.referenceJurdjevic, V., Kupka, I., Control systems subordinated to a group action: Accessibility (1981) J. Differential Equations, 39, pp. 186-211pt_BR
dc.description.referenceJurdjevic, V., Kupka, I., Control systems on semisimple Lie groups and their homogeneous spaces (1981) Ann. Inst. Fourier (Grenoble), 31, pp. 151-179pt_BR
dc.description.referenceMittenhuber, D., The classification of global Lie wedges in sl (2) (1995) Manuscripta Math., 88, pp. 479-495pt_BR
dc.description.referenceSan Martin, L.A.B., Invariant control sets on flag manifolds (1993) Math. Control Signals Systems, 6, pp. 41-61pt_BR
dc.description.referenceSan Martin, L.A.B., Control sets and semigroups in semi-simple Lie groups (1995) Semigroups in Algebra, Analysis and Geometry, de Gruyter Exp. Math., pp. 275-291. , 20 Walter de Gruyter, Berlinpt_BR
dc.description.referenceSan Martin, L.A.B., On global controllability of discrete-time control systems (1995) Math. Control Signals Systems, 8, pp. 279-297pt_BR
dc.description.referenceSan Martin, L.A.B., Homogeneous spaces admitting transitive semigroups (1998) J. Lie Theory, 8, pp. 111-128pt_BR
dc.description.referenceSan Martin, L.A.B., Tonelli, P.A., Semigroup actions on homogeneous spaces (1995) Semigroup Forum, 50, pp. 59-88pt_BR
dc.description.referenceSantos, A.L., San Martin, L.A.B., Controllability of control systems on complex simple Lie groups and the topology of flag manifolds (2013) J. Dyn. Control Syst., 19, pp. 157-171pt_BR
dc.description.conferencenomept_BR
dc.contributor.departmentDepartamento de Matemáticapt_BR
dc.contributor.departmentsem informaçãopt_BR
dc.contributor.unidadeInstituto de Matematica, Estatistica e Computação Cientificapt_BR
dc.contributor.unidadeInstituto de Matematica, Estatistica e Computação Cientificapt_BR
dc.subject.keywordControllabilitypt_BR
dc.subject.keywordComplex special linear grouppt_BR
dc.subject.keywordRestricted controlspt_BR
dc.identifier.source2-s2.0-84906818865pt_BR
dc.creator.orcidsem informaçãopt_BR
dc.creator.orcidsem informaçãopt_BR
dc.type.formArtigopt_BR
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-84906818865.pdf348.08 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.